# SDR DALA2025031101868

- Difficulty date: March 7, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N859DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31970
- Aircraft time: 28,398 hours, 10,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0846080) AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT BS 727D-767 RBL 23 WL 156 HAS NUMEROUS AREAS OF CORROSION. REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT AT BS 727A TO 727I PN# 146A7502-36 LOT# 1596362-1 PER DWG# 146A7500 REV- SHEET 225, FABRICATED & INSTALLED. FLOOR TO SIDEWALL SUPPORT AT BS 727I TO S 767 RBL23 OUT OF BAC1496-377 7075762 LOT# 1573305-1. PER DWG# 146A7500 REV- SHEET 225, AND B-737-900 SRM 51-40-02-0G.
